# SDR IPXA10559520

- Difficulty date: April 20, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 1359 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO BAY, SIDEWALL SUPPORT ANGLE HAS MECH' DAMAGE AT NUTPLATE BS 1359 AT STR 23L (MARKED).  R & R WITH NEW PART IAW SRM 51-40-02.
